MathSciNet Relay Station
MathSciNet bibliographic data
MR1501715 49K15 (58E30)
Myers, Sumner Byron Sufficient conditions in the problem of the calculus of variations in $n$-space in parametric form and under general end conditions. Trans. Amer. Math. Soc. 35 (1933), no. 3, 746–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement